# SDR ABXA9600516

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND EMERGENCY LIGHTS DIM.  REPLACED EMERGENCY LIGHT BATTERIES.
